# SDR 2007UALA04253

- Difficulty date: October 15, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 20,184 hours, 7,928 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ASSY AFT ATTACH FITTING BROKEN.   REPLACED DOOR 1L SLIDE ASSY.
